Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A fixed point criterion for linear reductivity

Author: Peter Norman
Journal: Proc. Amer. Math. Soc. 50 (1975), 95-96
MSC: Primary 14L15; Secondary 20G15
MathSciNet review: 0369377
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a linear algebraic group over an algebraically closed field. If for all actions of $ G$ on smooth schemes, the fixed point scheme is smooth, then $ G$ is linearly reductive under either of the additional assumptions: (a) the ground field is characteristic zero, or (b) $ G$ is connected, reduced, and solvable.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14L15, 20G15

Retrieve articles in all journals with MSC: 14L15, 20G15

Additional Information

PII: S 0002-9939(1975)0369377-5
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia